| Catalog Number |
367953 |
| Medical Device Problem Codes |
Separation Problem (4043); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 2 of 2.It was reported after using bd vacutainer® sst¿ ii advance plus blood collection tubes, there were stopper pops off with leakage seen in 8 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: h.1 imdrf annex a grid (1): (b)(60 - premature separation (2906).Investigation summary: bd did not receive any photos or samples for investigation.The device history records were reviewed with no issues being identified.There were no related quality notifications.All processes and final inspections comply with specification requirements.This complaint has not been confirmed for the customer indicated failure mode: stopper pop off.No definitive potential cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
Report 2 of 2; it was reported after using bd vacutainer® sst¿ ii advance plus blood collection tubes, there were stopper pops off with leakage seen in 8 tubes.No adverse impact was reported regarding the patient or user.